MathSciNet Relay Station
MathSciNet bibliographic data
MR1356829 58F17 (11J06)
Bowditch, B. H. A proof of McShane's identity via Markoff triples. Bull. London Math. Soc. 28 (1996), no. 1, 73–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement